# SDR GTIA050033

- Difficulty date: January 15, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Aircraft time: 55,125 hours, 25,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT STATION 655 CEIING RBL 2 FLOORBEAM GOUGED.  FABRICATED FILLER, ANGLE AND SHIM.  TREATED, PRIMED AND INSTALLED.  (M)
